# SDR CHI08CA035

- Difficulty date: November 1, 2007
- Submitted: December 13, 2007
- Operation: General aviation
- Aircraft: N5912Q
- Make and model: Mooney M20E
- Aircraft serial: 821
- Aircraft time: 1,800 hours
- Engine: Lyc IO360A1A
- Engine time: 1,810 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Condition: Backed Out
- Location: Connecting Rod
- Part time: 1,800 hours
- Component: Connecting Rod, Lyc
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, T
- Precautionary procedure: B, A, H

## Discrepancy

NR 3 PISTON CONNECTING ROD SEPARATED FROM THE CRANKSHAFT. PISTON SHEARED MOUNTING STUDS OF CYLINDER HOUSING AT ENGINE CASING. CYLINDER HOUSING SEPARATED FROM ENGINE CASING. ENGINE SHUTDOWN.
